VOL. 53 · NO. 3 | June 2023
Front Matter
Rocky Mountain J. Math. 53 (3), (June 2023)
No abstract available
Leila Abedini, Ali Taghavi
Rocky Mountain J. Math. 53 (3), 671-678, (June 2023) DOI: 10.1216/rmj.2023.53.671
KEYWORDS: Jordan ∗-product, isomorphism, von Neumann algebras, 46J10, 47B48
Adel Alahmadi, Florian Luca
Rocky Mountain J. Math. 53 (3), 679-683, (June 2023) DOI: 10.1216/rmj.2023.53.679
KEYWORDS: Elite primes, sieve methods, 11A15, 11A41
Hamid Ben Yakkou
Rocky Mountain J. Math. 53 (3), 685-699, (June 2023) DOI: 10.1216/rmj.2023.53.685
KEYWORDS: power integral basis, theorem of Ore, prime ideal factorization, common index divisor, monogenity, trinomials, 11R04, 11R16, 11R21
Zhibo Cheng, Chenyang Xia, Lulu Gu
Rocky Mountain J. Math. 53 (3), 701-710, (June 2023) DOI: 10.1216/rmj.2023.53.701
KEYWORDS: positive periodic solutions, indefinite weights, Lazer–Solimini equation, weak and strong singularities, 34B16, 34B18, 34C25
Cory H. Colbert
Rocky Mountain J. Math. 53 (3), 711-724, (June 2023) DOI: 10.1216/rmj.2023.53.711
KEYWORDS: Noetherian spectrum, ‎partially ordered set, Ascending chain condition, descending chain condition, invariant, 13E05
Le Ngoc Cuong, Nguyen Quang Dieu, Phung Van Manh
Rocky Mountain J. Math. 53 (3), 725-736, (June 2023) DOI: 10.1216/rmj.2023.53.725
KEYWORDS: Hermite interpolation, multivariate polynomial interpolation, 41A05, 41A63
Jake Fillman, Sara H. Tidwell
Rocky Mountain J. Math. 53 (3), 737-754, (June 2023) DOI: 10.1216/rmj.2023.53.737
KEYWORDS: Spectral theory, sums of Cantor sets, thickness, 28A80, 35J10, 52C23
Dylan Gawlak, Christopher Ramsey
Rocky Mountain J. Math. 53 (3), 755-773, (June 2023) DOI: 10.1216/rmj.2023.53.755
KEYWORDS: Bratteli diagram, symbolic substitution, approximately finite dimensional C*-algebra, triangular approximately finite dimensional C*-algebra, Operator algebra, 37B10, 46K50, 47L40
Xue-Feng Han, Chao-Ping Chen, Hari M. Srivastava
Rocky Mountain J. Math. 53 (3), 775-790, (June 2023) DOI: 10.1216/rmj.2023.53.775
KEYWORDS: Barnes G-function, Gamma function, polygamma functions, Bernoulli numbers and Bernoulli polynomials, Riemann zeta function, asymptotic expansions, recurrence relations, recursion formulas, completely monotonic functions, 33B15, 26A48, 41A60
William E. Hurst, Kyungyong Lee, Li Li, George D. Nasr
Rocky Mountain J. Math. 53 (3), 791-806, (June 2023) DOI: 10.1216/rmj.2023.53.791
KEYWORDS: Jacobian conjecture, Newton polygon, Magnus’ formula, 14R15, 11P21, 13F20, 14M25
Mengyao Jing, Huaning Liu
Rocky Mountain J. Math. 53 (3), 807-820, (June 2023) DOI: 10.1216/rmj.2023.53.807
KEYWORDS: Beatty sequence, Kloosterman sum, exponential sum, modular hyperbola, 11B83, 11D79, 11L05, 11L07
Mingru Liu, Pengzhan Huang, Yinnian He
Rocky Mountain J. Math. 53 (3), 821-837, (June 2023) DOI: 10.1216/rmj.2023.53.821
KEYWORDS: Landau–Lifshitz equation, Crank–Nicolson/leapfrog scheme, optimal error estimate, finite element method, 65M12, 65M60
Guanghui Lu, Shuangping Tao
Rocky Mountain J. Math. 53 (3), 839-857, (June 2023) DOI: 10.1216/rmj.2023.53.839
KEYWORDS: nonhomogeneous metric measure spaces, bilinear 𝜃-type, generalized fractional integral, generalized Morrey space, commutator, 42B20, 42B35, 30L99
Thái Thành Nguyễn
Rocky Mountain J. Math. 53 (3), 859-874, (June 2023) DOI: 10.1216/rmj.2023.53.859
KEYWORDS: Fermat ideals, Fermat points configuration, resurgence number, Waldschmidt constant, ideals of points, symbolic powers, containment problem, stable Harbourne–Huneke conjecture, Interpolation problem, 14N20, 13F20, 14C20
Morten Nielsen
Rocky Mountain J. Math. 53 (3), 875-887, (June 2023) DOI: 10.1216/rmj.2023.53.875
KEYWORDS: modulation space, α-modulation space, Besov space, pseudodifferential operator, hypoelliptic operator, 46E35, 47G30, 47B38
Donal O’Regan
Rocky Mountain J. Math. 53 (3), 889-896, (June 2023) DOI: 10.1216/rmj.2023.53.889
KEYWORDS: fixed point theory, generalized games, multivalued maps, 47H10, 54H25
Neda Pakyari, Esmaeil Rostami, Reza Nekooei
Rocky Mountain J. Math. 53 (3), 897-902, (June 2023) DOI: 10.1216/rmj.2023.53.897
KEYWORDS: almost Dedekind domain, representable module, strongly representable module, secondary module, 13F05, 13C99
Ambesh Kumar Pandey, Rasmita Kar
Rocky Mountain J. Math. 53 (3), 903-913, (June 2023) DOI: 10.1216/rmj.2023.53.903
KEYWORDS: Hardy inequality, a priori estimate, singularity, ‎variable exponent, 35B45, 35J25, 35J61, 35J75
Andrew Salch
Rocky Mountain J. Math. 53 (3), 915-935, (June 2023) DOI: 10.1216/rmj.2023.53.915
KEYWORDS: stable homotopy, stable homotopy groups, Bousfield localization, special values, special values of L-functions, special values of zeta-functions, L-functions, Dedekind zeta-functions, Leopoldt conjecture, p-adic regulators, Algebraic Topology, algebraic number theory, 11M06, 11R42, 55Q10, 55Q45, 55Q51
Yaoyao Song, Huihui Zhu, Dijana Mosić
Rocky Mountain J. Math. 53 (3), 937-949, (June 2023) DOI: 10.1216/rmj.2023.53.937
KEYWORDS: polar elements, well-supported elements, group inverses, Drazin inverses, Moore–Penrose inverses, inverses along an element, 16U60, 16W10
Badria Timroi, Mohsen Erfanian Omidvar
Rocky Mountain J. Math. 53 (3), 951-958, (June 2023) DOI: 10.1216/rmj.2023.53.951
KEYWORDS: numerical radius, operator norm, inequality, 47A12, 47A30
Chen Wang, Jia-Yu Chen
Rocky Mountain J. Math. 53 (3), 959-968, (June 2023) DOI: 10.1216/rmj.2023.53.959
KEYWORDS: generalized central trinomial coefficients, binomial coefficients, congruences, 05A10, 11A07, 11B65, 11B75
Christopher S. Withers, Saralees Nadarajah
Rocky Mountain J. Math. 53 (3), 969-981, (June 2023) DOI: 10.1216/rmj.2023.53.969
KEYWORDS: Analytic function, Bell polynomial, recurrence relation, 65H20, 65Q99
Yajie Zhang, Jialiang Wang, Jiang Han
Rocky Mountain J. Math. 53 (3), 983-1000, (June 2023) DOI: 10.1216/rmj.2023.53.983
KEYWORDS: magnetic Bénard fluid, partial dissipation, stability, 35A01, 35B35, 35B65, 76D03
Back to Top